# SDR GLBA97075

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 2350 · Audio Integrating System
- Part: Ptt Switch
- Part number: 3854321
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUX - CAPTAINS PUSH TO TALK SWITCH IS SQUELLING WHEN TRANSMITTING ON BOTH COMMS.  REMOVED AND REPLACED PTT SWITCH.  (M)
